# SDR CA981027012

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Pitch Link
- Part number: B3452
- Condition: Wrong Part
- Location: T/R Head
- Component: C0311
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED O/H TAIL ROTOR GEARBOX AND T/R PITCH CONTROL ASSY HAD R22 T/R PITCH LINKS P/N B345-1 INSTALLED INSTEAD OF R44 P/N B345-2.  THIS UNIT HAD BEEN O/H AT THE MANUFACTURER.
